Search Results

There are 25393 results for: content related to: Plane Graphs with Maximum Degree Δ ≥ 8 Are Entirely ( Δ + 3 ) -Colorable

  1. Perfect Matchings of Regular Bipartite Graphs

    Journal of Graph Theory

    Robert Lukot'ka and Edita Rollová

    Version of Record online : 6 SEP 2016, DOI: 10.1002/jgt.22076

  2. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  3. You have free access to this content
    Coloring Triple Systems with Local Conditions

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 307–311, Dhruv Mubayi

    Version of Record online : 28 APR 2015, DOI: 10.1002/jgt.21876

  4. Calculating Ramsey Numbers by Partitioning Colored Graphs

    Journal of Graph Theory

    Alexey Pokrovskiy

    Version of Record online : 25 APR 2016, DOI: 10.1002/jgt.22036

  5. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 173–198, Richard C. Brewster and Jonathan A. Noel

    Version of Record online : 17 DEC 2014, DOI: 10.1002/jgt.21846

  6. On Maximum Edge Cuts of Connected Digraphs

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 1–19, Guantao Chen, Manzhan Gu and Nana Li

    Version of Record online : 26 JUL 2013, DOI: 10.1002/jgt.21746

  7. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 278–298, Jørgen Bang-Jensen and Jing Huang

    Version of Record online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  8. On the Multichromatic Number of s-Stable Kneser Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 233–248, Peng-An Chen

    Version of Record online : 15 OCT 2014, DOI: 10.1002/jgt.21826

  9. Identifying Codes in Line Graphs

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 425–448, Florent Foucaud, Sylvain Gravier, Reza Naserasr, Aline Parreau and Petru Valicov

    Version of Record online : 17 JUL 2012, DOI: 10.1002/jgt.21686

  10. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  11. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  12. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  13. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  14. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  15. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  16. 4-Coloring P6-Free Graphs with No Induced 5-Cycles

    Journal of Graph Theory

    Maria Chudnovsky, Peter Maceli, Juraj Stacho and Mingxian Zhong

    Version of Record online : 12 FEB 2016, DOI: 10.1002/jgt.22025

  17. The Set of Circular Flow Numbers of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 297–308, Michael Schubert and Eckhard Steffen

    Version of Record online : 7 OCT 2013, DOI: 10.1002/jgt.21766

  18. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  19. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  20. Independent Set Reconfiguration in Cographs and their Generalizations

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 164–195, Paul Bonsma

    Version of Record online : 7 OCT 2015, DOI: 10.1002/jgt.21992